On C∗-completions of discrete quantum group rings

Martijn Caspers, Adam Skalski

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)


We discuss just infiniteness of C*-algebras associated to discrete quantum groups and relate it to the C*-uniqueness of the quantum groups in question, that is, to the uniqueness of a C*-completion of the underlying Hopf C*-algebra. It is shown that duals of q-deformations of simply connected semisimple compact Lie groups are never C*-unique. On the other hand, we present an example of a discrete quantum group which is not locally finite and yet is C*-unique.

Original languageEnglish
Pages (from-to)691-704
Number of pages14
JournalBulletin of the London Mathematical Society
Issue number4
Publication statusPublished - 2019


  • 17B37 (secondary)
  • 46L05 (primary)


Dive into the research topics of 'On C∗-completions of discrete quantum group rings'. Together they form a unique fingerprint.

Cite this